# SDR R61A2022010200008

- Difficulty date: December 17, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N742YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000654
- Aircraft time: 11,039 hours, 7,313 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel Support
- Part number: 17086181005
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON AFT WET AREA FLOOR PANEL SUPPORT ON RH OUTBD SIDE, BETWEEN FR88 AND FR90. REPLACED IAW SRM 51-43-03
